Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 37, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 29, 2020, 6:52 PM EDT for Saratoga County, Washington County, New York; Bennington County, Vermont. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2020, 6:52 PM EDT (22:52 UTC)
- Expired
- May 29, 2020, 7:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Saratoga County, NY, Washington County, NY, Bennington County, VT
The radar
The Albany radar (KENX), 77 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 7:18 PM EDT | TSTM WND DMG | 5 Ne Greenwich, NY | DOWNED TREE ON NY 29, TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 2:25 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
761
WUUS51 KALY 292252
SVRALY
NYC091-115-VTC003-292345-
/O.NEW.KALY.SV.W.0037.200529T2252Z-200529T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
652 PM EDT Fri May 29 2020
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southeastern Saratoga County in east central New York...
Southern Washington County in east central New York...
Northwestern Bennington County in southern Vermont...
* Until 745 PM EDT.
* At 652 PM EDT, severe thunderstorms were located along a line
extending from Hartford to near Salem to near Mechanicville, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Hartford around 655 PM EDT.
Granville around 705 PM EDT.
Cambridge and Greenwich around 715 PM EDT.
Pawlet around 720 PM EDT.
Salem around 730 PM EDT.
Dorset around 745 PM EDT.
Other locations impacted by these severe thunderstorms include Deans
Corners, Grangerville, Willow Glen, Northumberland, Wayville,
Truthville, Middle Falls, West Pawlet, Mannings Cove and Shushan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4307 7315 4294 7356 4294 7365 4290 7368
4287 7378 4301 7379 4313 7369 4330 7359
4352 7325 4332 7325 4330 7299
TIME...MOT...LOC 2252Z 228DEG 36KT 4333 7339 4317 7339 4293 7370
HAIL...1.00IN
WIND...60MPH
$$
DBT3 follow-up statements
486
WWUS51 KALY 292313
SVSALY
Severe Weather Statement
National Weather Service Albany NY
713 PM EDT Fri May 29 2020
NYC091-292323-
/O.CAN.KALY.SV.W.0037.000000T0000Z-200529T2345Z/
Saratoga NY-
713 PM EDT Fri May 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SARATOGA COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central New York...and southern Vermont.
LAT...LON 4307 7315 4294 7356 4294 7363 4297 7363
4298 7361 4306 7358 4312 7357 4313 7359
4321 7358 4342 7325 4332 7325 4330 7299
TIME...MOT...LOC 2313Z 232DEG 33KT 4330 7322 4302 7342
$$
NYC115-VTC003-292345-
/O.CON.KALY.SV.W.0037.000000T0000Z-200529T2345Z/
Washington NY-Bennington VT-
713 PM EDT Fri May 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN WASHINGTON AND NORTHWESTERN BENNINGTON COUNTIES...
At 713 PM EDT, severe thunderstorms were located along a line
extending from near Pawlet to Cambridge, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Granville around 720 PM EDT.
Pawlet around 725 PM EDT.
Salem around 730 PM EDT.
Arlington around 735 PM EDT.
Manchester around 745 PM EDT.
Dorset around 750 PM EDT.
Other locations impacted by these severe thunderstorms include
Cossayuna, Beartown, Center Falls, Goose Island, East Hebron, South
Granville, Middle Falls, Eagleville, West Pawlet and North Cambridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4307 7315 4294 7356 4294 7363 4297 7363
4298 7361 4306 7358 4312 7357 4313 7359
4321 7358 4342 7325 4332 7325 4330 7299
TIME...MOT...LOC 2313Z 232DEG 33KT 4330 7322 4302 7342
HAIL...<.75IN
WIND...60MPH
$$
DBT651
WWUS51 KALY 292321
SVSALY
Severe Weather Statement
National Weather Service Albany NY
721 PM EDT Fri May 29 2020
NYC115-VTC003-292345-
/O.CON.KALY.SV.W.0037.000000T0000Z-200529T2345Z/
Washington NY-Bennington VT-
721 PM EDT Fri May 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN WASHINGTON AND NORTHWESTERN BENNINGTON COUNTIES...
At 721 PM EDT, severe thunderstorms were located along a line
extending from near Pawlet to near Cambridge, moving northeast at 40
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Arlington and Pawlet around 735 PM EDT.
Manchester around 745 PM EDT.
Dorset around 750 PM EDT.
Other locations impacted by these severe thunderstorms include
Cossayuna, Beartown, Braymer School, Battenville, Goose Island,
Rupert, Sandgate, East Hebron, South Granville and Rexleigh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4307 7315 4304 7337 4312 7346 4321 7351
4342 7325 4332 7325 4330 7299
TIME...MOT...LOC 2321Z 229DEG 33KT 4330 7318 4307 7334
HAIL...<.75IN
WIND...70MPH
$$
DBT420
WWUS51 KALY 292335
SVSALY
Severe Weather Statement
National Weather Service Albany NY
735 PM EDT Fri May 29 2020
NYC115-292344-
/O.CAN.KALY.SV.W.0037.000000T0000Z-200529T2345Z/
Washington NY-
735 PM EDT Fri May 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern New York.
LAT...LON 4310 7313 4314 7325 4314 7326 4332 7325
4330 7299
TIME...MOT...LOC 2334Z 234DEG 32KT 4322 7318
$$
VTC003-292345-
/O.CON.KALY.SV.W.0037.000000T0000Z-200529T2345Z/
Bennington VT-
735 PM EDT Fri May 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHWESTERN BENNINGTON COUNTY...
At 734 PM EDT, a severe thunderstorm was located near Dorset, or near
Manchester, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Dorset around 740 PM EDT.
Other locations impacted by this severe thunderstorm include North
Rupert, West Sandgate, Beartown, East Rupert, Rupert, West Rupert,
North Dorset, Sandgate and South Dorset.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4310 7313 4314 7325 4314 7326 4332 7325
4330 7299
TIME...MOT...LOC 2334Z 234DEG 32KT 4322 7318
HAIL...<.75IN
WIND...60MPH
$$
DBTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:52 PM EDT, 0 minutes earlier.
Area forecast discussion, May 29, 6:52 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 652 PM EDT Fri May 29 2020 .SYNOPSIS... With a muggy air mass in place ahead of a frontal boundary, showers and thunderstorms are expected through this evening. Some storms will be severe with strong winds and heavy rainfall. Behind the front, much cooler and less humid conditions are expected for the weekend. Dry and comfortable weather will continue for the start of next week as well. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... As of 652 PM EDT...Potent upper level shortwave is seen in water vapor imagery across lower Michigan. Associated with this feature is a surface cold front that is moving across far western New York. Ahead of this boundary, several bands of convection have been occurring across all of Upstate New York. While thunderstorms have initially been cellular or forming clusters, they have recently been organizing into small lines, as the increasing 0-6 km shear of around 30-40 kts has been favorable for linear development. With a warm and humid air mass in place (dewpoints nearing 70 degrees), MLCAPE has been around 1500 J/kg across much of the area. Lines of severe storms have been ongoing this evening, especially across the Lake George-Glens Falls-Saratoga Springs areas. Damaging winds have been the main threat with the storms as they move west to east across the region. Severe Thunderstorm Watch continues for all of eastern Upstate NY and southern VT until 9 PM. By later this evening, severe convection will be weakening due to diurnal cooling and decreasing instability. Some showers may linger into the overnight as the front slowly crosses the area from west to east, but the threat for severe winds and lightning should be ending before midnight. Overnight lows look to fall into the mid 50s to mid 60s. It will initially be rather muggy, but dewpoints should finally start falling by the late night as the front finally crosses the area. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... Much cooler and less humid conditions are expected over the weekend. The cold front will continue to depart off to the east on Saturday morning. It looks to slow down and possibly stall as it gets towards eastern New England. There may be some morning showers/clouds associated with the boundary for eastern areas. In addition, a few afternoon showers could develop over central New York thanks to the approaching upper level trough and these could spread into western areas by later in the day as well. Otherwise, it will be drier with a mix of sun and clouds through the day. Daytime highs will be noticeably cooler in the mid 60s to mid 70s, with dewpoints falling through the 50s and eventually the 40s by late in the day. The upper level trough will be overhead for Saturday night into Sunday. 850 hpa temps will fall close to 0 C. After a cool night of lows in the 40s for Saturday night, daytime highs will only reach the mid 50s to mid 60s for Sunday, with a gusty northwest breeze. Dewpoints will only be in the 30s, which is quite dry for the last day of May. On Sunday night, high pressure building into the area from the Ohio Valley will allow for decreasing winds and clear skies. With the dry atmosphere in place, this should set the stage for good radiational cooling. It will be very chilly, and temps will fall into the upper 30s to mid 40s for lows. Some frost cannot be ruled out across the higher terrain of the Adirondacks and southern VT. && .LONG TERM /MONDAY THROUGH FRIDAY/... Guidance is in agreement with an amplified blocky longwave pattern across the CONUS with a trough over the Northeast and a ridge over the south-central United States to start the week. Heights are expected to rise over the Northeast as the trough departs and ridging tries to build in early in the week. However, the ridge is expected to get quickly surpressed as short waves approaches and move through mid to late in the week. At the surface, high pressure over the eastern United States is expected to shift offshore with a return flow developing. Cold fronts associated with the short waves will sweep through bring chances for showers to the area. The first day of June will feature below normal temperature by 5 to 10 degrees with cyclonic flow across the region. Temperatures will moderate and be seasonably warm the rest of the week. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... NWS WSR-88D Radars showing isolated to scattered showers and thunderstorms developing across New York State north and west of the mid Hudson Valley. Chances for scattered thunderstorms will increase across the Albany Forecast Area during the late afternoon into the evening. Have included tempo for thunder in TAFs as latest convective allowing models show coverage to increase substantially this afternoon. Scattered showers and thunderstorms will linger through much of the evening, as a slow moving cold front progresses eastward. Cold front should be east of the TAF sites by mid morning Saturday and winds will become more west to northwest tomorrow. Winds today will be southerly around 10-15 kt with gusts of 20-25 kt, especially at KALB/KPSF. Stronger winds gusts will be possible within any thunderstorms later this afternoon and evening. Winds will shift to the west tomorrow morning after the cold front passes. Outlook... Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: No Operational Impact. NO SIG WX. Monday: Low Operational Impact. Slight Chance of SHRA. Monday Night: No Operational Impact. NO SIG WX. Tuesday: Low Operational Impact. Slight Chance of SHRA. Tuesday Night: Moderate Operational Impact. Chance of SHRA. Wednesday: Moderate Operational Impact. Chance of SHRA. && .FIRE WEATHER... Thanks to a cold front, showers and thunderstorms will move across the region this evening, bringing a wetting rainfall to many areas. Behind the frontal boundary, drier and cooler weather is expected this weekend. RH values will be as low as 40 percent on Saturday and as low as 25 to 35 percent on Sunday. West winds will be 5 to 10 mph on Saturday and northwest winds will be 10 to 15 mph for Sunday. && .HYDROLOGY... Showers and thunderstorms are expected through this evening. Some of the thunderstorms may produce locally heavy downpours, with up to an inch possible. This rainfall may allow for sharp rises on small streams and creeks, as well as ponding of water in urban areas. However, large scale flooding is not expected, as the heavy rainfall will be localized in nature and recent dry conditions will alleviate widespread issues. While some larger rivers may see minor rises, no river flooding is expected. Dry weather is then expected for the weekend into early next week. This will allow for any small rises to recede quickly and river levels to remain steady into the upcoming week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Frugis NEAR TERM...Frugis SHORT TERM...Frugis LONG TERM...IAA AVIATION...SND FIRE WEATHER...Frugis HYDROLOGY...Frugis
Hazardous weather outlook, May 29, 6:46 PM EDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 646 PM EDT Fri May 29 2020 NYZ032-033-038>043-047>054-058>061-063>066-082>084-VTZ013>015-301100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 646 PM EDT Fri May 29 2020 ...SEVERE THUNDERSTORM WATCH 234 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern New York and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN activation is requested for all of eastern Upstate New York and southern Vermont. Please send any reports of flooding, damaging winds or hail to the National Weather Service via email, social media or phone. CTZ001-013-MAZ001-025-301100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire- 646 PM EDT Fri May 29 2020 This Hazardous Weather Outlook is for northwestern Connecticut and western Massachusetts. .DAY ONE...Tonight. Thunderstorms this evening will be capable of producing gusty winds and heavy rainfall. A few storms may be severe with damaging winds and hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. Please send any reports of flooding, damaging winds or hail to the National Weather Service via email, social media or phone.
In the hours before
Local storm report, May 29, 6:32 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
632 PM EDT FRI MAY 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG 3 WNW MOREAU 43.26N 73.75W
05/29/2020 WARREN NY 911 CALL CENTER
TREE DOWN ON A HOUSE, TIME ESTIMATED BY RADAR
&&
EVENT NUMBER ALY2002440
RATHBUNSpecial weather statement, May 29, 6:32 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Albany NY
632 PM EDT Fri May 29 2020
NYZ065-066-292300-
Eastern Dutchess-Western Dutchess-
632 PM EDT Fri May 29 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DUTCHESS COUNTY...
At 630 PM EDT, a strong thunderstorm was located over New Windsor, or
over Cold Spring, moving northeast at 50 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Beacon, Wappingers Falls, Fishkill, Hopewell Junction, Red Oaks
Mill, East Fishkill, Stormville, Glenham, Clove Valley, Poughquag,
Billings and Pleasant Ridge.
LAT...LON 4145 7400 4152 7400 4154 7399 4158 7395
4162 7395 4181 7375 4164 7353 4151 7372
4149 7394 4144 7398
TIME...MOT...LOC 2230Z 224DEG 56KT 4145 7399
MSELocal storm report, May 29, 6:35 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
635 PM EDT FRI MAY 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 3 ENE GLENS FALLS AIRPO 43.35N 73.55W
05/29/2020 WASHINGTON NY 911 CALL CENTER
TREE ON WIRES, TIME ESTIMATED BY RADAR
&&
EVENT NUMBER ALY2002441
RATHBUNLocal storm report, May 29, 6:38 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
638 PM EDT FRI MAY 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 1 NNW FORT ANN 43.43N 73.50W
05/29/2020 WASHINGTON NY 911 CALL CENTER
POLES DOWN NEAR SOUTH BAY ROAD AND WEST ROAD, TIME
ESTIMATED BY RADAR
&&
EVENT NUMBER ALY2002442
RATHBUNLocal storm report, May 29, 6:43 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
643 PM EDT FRI MAY 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG 1 NNW WILTON 43.19N 73.75W
05/29/2020 SARATOGA NY SOCIAL MEDIA
TREE LIMBS DOWN ON CORINTH MOUNTAIN ROAD
&&
EVENT NUMBER ALY2002443
RATHBUNLocal storm report, May 29, 6:47 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
647 PM EDT FRI MAY 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG 1 WNW NISKAYUNA 42.83N 73.92W
05/29/2020 SCHENECTADY NY SOCIAL MEDIA
LARGE TREE LIMB DOWN ON CORNER OF LENOX ROAD AND
RAYMOND STREET, TIME ESTIMATED BY RADAR
&&
EVENT NUMBER ALY2002444
RATHBUNThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 12:09 PM EDT | Special Weather Statement | ALY | Fulton | 51 min |
| May 29, 12:26 PM EDT | Special Weather Statement | ALY | Hamilton | 49 min |
| May 29, 1:12 PM EDT | Special Weather Statement | ALY | Hamilton | 48 min |
| May 29, 1:27 PM EDT | Special Weather Statement | ALY | Saratoga | 48 min |
| May 29, 1:49 PM EDT | Special Weather Statement | ALY | Albany | 41 min |
| May 29, 2:09 PM EDT | Special Weather Statement | ALY | Saratoga | 51 min |
| May 29, 2:24 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 66 min |
| May 29, 2:32 PM EDT | Special Weather Statement | ALY | Hamilton | 43 min |
| May 29, 2:35 PM EDT | Special Weather Statement | ALY | Albany | 25 min |
| May 29, 3:27 PM EDT | Special Weather Statement | ALY | Rensselaer | 63 min |
| May 29, 3:29 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 10 min |
| May 29, 3:35 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 34 min |
| May 29, 3:45 PM EDT | Special Weather Statement | ALY | Herkimer | 60 min |
| May 29, 4:11 PM EDT | Special Weather Statement | ALY | Warren | 49 min |
| May 29, 4:13 PM EDT | Special Weather Statement | ALY | Fulton | 47 min |
| May 29, 4:23 PM EDT | Special Weather Statement | ALY | Montgomery, Saratoga | 52 min |
| May 29, 4:38 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schoharie | 52 min |
| May 29, 4:43 PM EDT | Special Weather Statement | ALY | Hamilton | 32 min |
| May 29, 5:03 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga | 57 min |
| May 29, 5:22 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 68 min |
| May 29, 5:24 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 66 min |
| May 29, 5:26 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 64 min |
| May 29, 5:35 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 55 min |
| May 29, 5:44 PM EDT | Tornado Warning | ALY | Saratoga, Warren | 31 min |
| May 29, 5:54 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 3 hr |
| May 29, 5:57 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady, Warren, Washington | 63 min |
| May 29, 6:06 PM EDT | Special Weather Statement | ALY | Greene | 24 min |
| May 29, 6:26 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 27 min |
| May 29, 6:32 PM EDT | Special Weather Statement | ALY | Dutchess | 28 min |
| May 29, 7:37 PM EDT | Special Weather Statement | ALY | Dutchess | 23 min |
| May 29, 7:38 PM EDT | Special Weather Statement | ALY | Herkimer | 52 min |
| May 29, 7:57 PM EDT | Special Weather Statement | ALY | Fulton | 48 min |
| May 29, 7:59 PM EDT | Special Weather Statement | ALY | Rensselaer | 31 min |
| May 29, 7:41 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 23 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Severe Thunderstorm Warnings in Vermont, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.